Jump to content
Sign in to follow this  
TinaP

TinaP: Duloxetine 30mg withdrawing

Recommended Posts

TinaP

I am withdrawing from Duloxetine 30mg and my doctor has taken me down to 20mg every other day and 10mg of Brintellix every other day.  I am not sleeping at all and my head feels foggy all the time.  Since I have been on Duloxetine I have had feelings of depression, anxiety, tired all the time and did not realise all this time that Duloxetine is obviously not right for me.   I have been on Duloxetine for 1 year.

Edited by scallywag
tags

Share this post


Link to post
nz11

Welcome Tina

Tina are you able to do a drug sig and advise some time frames, when did you start tapering, advise other psych drugs prior to duloxetine if any.

When did you start taking the brintellix? this info will help the moderators.

 

Its far better to taper safely from the drug you are on rather than add another that can induce dependence and will also need tapering.

 

You are starting to experience drug withdrawal symptoms due to an unsafe taper method.

You may also be experiencing start up issues with the addition of brintellix. You are now taking 2 ads , were you aware of that?

 

It is not rec to skip/alternate  doses like that. Please dont do that. You are playing ping pong with your brain. Doctors seem to be oblivious to the true nature of these drugs. ( i assume you are saying that you take 30mg dulox one day and then 20 mg dulox and 10 brintellix the next ?.- please confirm in case i have it wrong)

 

It will be helpful to read this link

http://survivingantidepressants.org/index.php?/topic/6632-the-rule-of-3kis-keep-it-simple-keep-it-slow-keep-it-stable/

 

And this one too

Tips for tapering off Cymbalta (duloxetine)

 

Welcome

Share this post


Link to post
ChessieCat

Hi tinap and welcome to SA,

 

So that we can offer suggestions based on your individual situation we need details of your drug history.  Please put your Withdrawal History in Signature.  Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember dates, please write it as "early March" or "mid-August".  Please provide a summary of any drugs prior to that which can just be listed with start and stop years.  Please also include other prescription, non-prescription drugs and supplements you are currently taking.

 

NZ11 asked the question:  "30mg dulox one day and then 20 mg dulox and 10 brintellix the next?"  Please clarify this information because we are making an assumption which may not be correct.  Thank you.

 

Before you begin tapering what you need to know

 

SA recommends a harm reduction method, tapering no more than 10% of the previous dose with a 3-4 week holding period to allow the brain to adapt to not getting as much of the drug.

 

Why taper by 10% of my dosage?


Dr Joseph Glenmullen's WD Symptoms Checklist

 

These helped me to understand SA recommendations:

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

You might find the information in these topics helpful:

 

What should I expect from my doctor about withdrawal symptoms?


How do you talk to a doctor about tapering and withdrawal?

 

It's a good idea to Keep notes on paper to see if there is any pattern to your symptoms.

 

 

You can ask questions here in your Intro/Update topic and journal your progress.  Click "Follow" top right and you will be notified when someone responds.

Share this post


Link to post
ChessieCat

It will also be helpful for us to know the reason you started taking antidepressants in the first place.

Share this post


Link to post
TinaP

Thank you very much for your responses.  I have not been on this website for a while.  I am now on about 4mg of Trintellix, liquid form.  I know I said Brintellix before but that was incorrect.  Yes, I don't think my doctor understands the process to get off of this drug.  I am just going to take it very slowly.  I am having lots of headaches and very foggy head.  Head and eyes ache and are very heavy.  Feeling a bit depressed at the moment so I do not intend to lower my current dosage for a while.  Could really stay in bed all day.  Is there anything natural that helps the withdrawals that you know of?

 

Thank you again,

 

Tina

Edited by Petunia
Last name removed for privacy

Share this post


Link to post
Petunia

Welcome back Tina,

I'm sorry you are not feeling well, holding your taper might be a good idea for now. Did you read through the links NZ and Chessie posted for you? If you have any questions about any of it, you can ask here in your thread.

 

Here is the link to our symptoms and self care section, lots of natural ways to help manage symptoms as you recover.  Especially read the topics pinned at the top.

 

Many people find  fish oil and magnesium helpful, see King of Supplements: Omega 3 Fatty Acids (Fish Oil) and Magnesium, Nature's Calcium Channel Blocker

 

Petunia.

Share this post


Link to post
TinaP

Hi Petunia,

 

Thank you for your advise.

I have just started taking fish oil tablets and will try the magnesium.  Thanks for sharing the above links,I will check them out.

 

Hope you are doing well!!

 

Tina

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy